# SDR AALA202006179015

- Difficulty date: June 15, 2020
- Submitted: June 17, 2020
- Operation: Air carrier
- Aircraft: N581UW
- Make and model: Airbus A321-231
- Aircraft serial: 6152
- Aircraft time: 20,484 hours, 8,009 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Plate
- Part number: D5347112420300
- Condition: Corroded
- Location: Frames 69-70
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE VISIT: CORROSION ON SHEAR PLATE AT STR 23R, FR69+4.8" .800"WX.500"LX.045"D, FR69+7.4" 1.7"WX2"LX.045"D AND FR69+17.2" 2.5"WX6"LX.045"D. REMOVED AND REPLACED SHEAR PLATE IAW SRM 51-42-11.
